| Model Number |
VTICM5 13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon intraoperatively implanted and removed a 13.2mm vticm5_13.2 -4.50/2.0/083 (sphere/cylinder/axis) implantable collamer lens into the patient's right eye (od) on (b)(6) 2024.Lens tear/break during injection/delivery into eye.There was patient contact but no patient injury.Reportedly, lens is ordered, more information when implanted.Cause of event was reported as unknown.
Additional Manufacturer Narrative
Claim# (b)(4).
Additional Manufacturer Narrative
Claim# (b)(4).